# SDR UPS03840276

- Difficulty date: March 11, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF: M256103 P33 LOWER CARGO FIRE DET INOP.  DETECTOR BATTERY AC1296 ZERO DH.  REMOVED AND REPLACED BATTERIES PER MM 26-18-02.  OP GOOD, DEFERRAL CLEARED.
